# SDR DALA2025090806618

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 97,161 hours, 18,280 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND 01EA SHEAR TIE CORROSION AT STA1197+253,BETWEEN S-39L AND S-38L,REF CPCP TASK NO:53-558- 00. CORRECTIVE ACTION: DAMAGED SHEAR TIE REMOVED AND REPLACED AS PER B767- 400 SRM 51-40-02 (1182496)
